Bladder control

Hi all.

I'm still on wait and see and due to be seen again in three wks time for bloods and US.

I have been having problems with controlling my bladder since all this kicked off in June. Things recently have gotten a lot worse and the urgency and pain has caused me to lose control altogether. I have been prescribed medication to help in the meantime.

Another problem I have noticed in the past 3/4 wks has been a rapid deterioration in my eyesight. Close up things like newspapers, text messages, even this message as I type is all blurred. Small print, forget it, it's a no-no. I'm guessing/hoping that it's a side effect of the medication I've been taking since June.

Has anyone else experienced this and did things settle down?

Last edited by

3 Replies

  • Hi Shookup, I am sorry I cant help you in this, but some meds do give you blurred vision, I found it happened me when on Avastin/Gem but it just passed again. I would agree with you its the medication you are on. I am okay now, though I do find that I need the glasses more these days, probably age related as well. Hope your bladder troubles get sorted out

  • Thank you Suzuki. It's quite frightening how bad the eyesight has become so quickly. Have also gone from losing weight to gaining almost a stone in two wks. Doing my head in all this uncertainty.

  • Well your tablets must have something to do with that and best it be checked out, It is scary losing weight, I always lose it during treatment and then others put it on, it is possibly the steroids if you are on them, Go get an eyetest and maybe glasses or stronger glasses will be suggested. I have always gone after treatment finishes, but am told that even if there is a slight change it will return to normal in due course or whatever is normal for me. I thought my hearing was going so got ears checked day of flu vac, No wax but will get referral to hearing centre if I want one. So with so many parts missing, and my denture and my glasses, I dont want another spare part yet. I said to the nurse its prob an age thing and she agreed, I am not exactly 21anymore.

You may also like...